2 doctors weighed in:

What side effects from maxidex (dexamethasone)?

2 doctors weighed in
Dr. Jeffrey Paul
Ophthalmology
1 doctor agrees

In brief: Cataract/glaucoma

If used for prolonged periods of times, generally more than a couple of weeks, it is possible to have elevated intraocular pressure which can lead to glaucoma. Even more prolonged use, months, can lead to a certain type of cataract. Be sure you are taking it as prescribed, for an important reason, and see your eye md to look for side effects.

In brief: Cataract/glaucoma

If used for prolonged periods of times, generally more than a couple of weeks, it is possible to have elevated intraocular pressure which can lead to glaucoma. Even more prolonged use, months, can lead to a certain type of cataract. Be sure you are taking it as prescribed, for an important reason, and see your eye md to look for side effects.
Dr. Jeffrey Paul
Dr. Jeffrey Paul
Thank
Read more answers from doctors